# SDR ABXA9801090

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101515
- Condition: Cracked
- Location: Bs 658
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT CUSP WEB CRACKED UNDER FLOOR TRACK AT RBL 54, STATION 658.  REPAIRED IAW DC9 SRM 53-01.
